Citation: TheMaster. "Shooting The Spirit Molecule: An Experience with DMT Fumarate (IV) (exp101221)". Erowid.org. Nov 17, 2017. erowid.org/exp/101221
Prior Experience: 2C-C, 4-HO-MET, Methylone, 2C-B, 5-MeO-DALT, Psilocin, MDMA, 5-MeO-MIPT, 2C-P, 2C-E, 25i-NBOMe, LSD, JWH-210, JWH-018, 25c-NBOMe, DXM, THC, 6-APB, DOB, DOC, TMA-1, 2C-I
By the time I decided to shoot DMT, I was what I generally consider to be a fairly experienced with psychonaut. However, none of the above compounds prepared me for the DMT experience...
Before starting I had prepared a playlist, set up a comfortable bed, and some mood lighting. I had a friend help me prepare a needle containing 32mg of pure DMT fumarate. This was my first time doing DMT, and my first time shooting anything. I chose a high dose as I like strong experiences, and though I don't regret it, I have to admit I was far from prepared for the experience.
The needle is emptied into a vein in my arm, and the tourniquet is pulled. I instantly feel a tingly warmth move from my arm to my heart, where it shoots out all over my body. I feel warm and tingly all over, and a pressure at my chest. By the 5 second mark I get mild visuals, the curtains sway as if there is a subtle breeze, and the hardwood floor slowly moves around and morphs.
At around the 7 second mark, it hits me. Every object on the table in front of me starts to change color and shape incredibly rapidly, a complete chaos of color and form, as well as everything else. Everything is flashing colors, I note a cup on the table turn yellow, then red, then go from round to being star shaped, and all over again. The cotton balls are bright green, then blue, then change again, all in an instant, and it doesn't stop. The chaos and intensity of the visual hallucinations is overwhelming, and I begin to lose myself.
The music speeds up x10, I inhale and it sounds like a loud high pitched screeching echo, and I mutter 'I took too much… I took too much…'
At this point I close my eyes, and feel something gently touch my chest, without being capable of supporting by own body anymore, I fall back on the bed with my eyes closed, and suddenly I am no longer in the room. I am in another dimension, floating, with nothing under me, but I'm not falling. Everything is dark with subtle dull colors, and then I'm violently ripped out of that dimension and thrown in to another composed of brilliantly bright and vibrant streaks of flashing colors and I feel a euphoria across my body.
I'm reintegrated on the bed, back in the room, my body feels too heavy to move and I can't notice breathing, though I was breathing; I felt as though I was dead. I open my eyes and speak to my girlfriend, I say 'Don't let me die…', she looks at me, her face appearing as a thick mask of yellow rubber skin, and says 'I won't'. One of her eyes has two irises, they are both yellow, and one of her pupils is star shaped, she looks bizarre and very alien. She appears to be… synthetic. Her hair looked like a wig of plastic strands.
I start to slowly come down. The objects on the table have stopped flashing shapes and color, but still appear to be different colors than they are, though they did stop flashing. The bottle of everclear was green, but it stayed green, and all the other objects too, were the wrong color. This persisted for about a minute and I was completely sober within 15-20 of the initial injection. Colors returned to normal, and I slowly came out of my catatonic state. I no longer felt like I had overdosed, and would happily repeat this experience, I just wasn't ready for it. It hit me like a freight train, harder and more potent than any psychedelic I have ever taken, and impossible to compare to any other substance.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.